Zoltán  Lóránt Nagy
Zoltán Lóránt Nagy
Eötvös University, MTA-ELTE geometric and algebraic combinatorics research group, Hungarian Academy
E-mail megerősítve itt: cs.elte.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A simple proof of the Zeilberger–Bressoud q-Dyson theorem
G Károlyi, Z Nagy
Proceedings of the American Mathematical Society 142, 3007-3011, 2014
212014
A multipartite version of the Turán problem - density conditions and eigenvalues
ZL Nagy
Electronic Journal of Combinatorics 18 (1), P46, 2011
212011
A new approach to constant term identities and Selberg-type integrals
G Károlyi, ZL Nagy, F Petrov, V Volkov
Advances in Mathematics 277, 252-282, 2015
152015
Permutations, hyperplanes and polynomials over finite fields
A Gács, T Héger, ZL Nagy, D Pálvölgyi
Finite Fields and Their Applications 16 (5), 301-314, 2010
152010
On the Number of k‐Dominating Independent Sets
ZL Nagy
Journal of Graph Theory 84 (4), 566–580, 2016
122016
Saturating sets in projective planes and hypergraph covers
ZL Nagy
Discrete Mathematics 341 (4), 1078-1083, 2018
112018
On families of weakly cross-intersecting set-pairs
Z Király, ZL Nagy, D Pálvölgyi, M Visontai
Fundamenta Informaticae 117 (1), 189-198, 2012
11*2012
The Density Turán problem
P CSIKVARI, ZL NAGY
Combinatorics, Probability and Computing 21 (4), 531-553., 2012
92012
The Turán number of blow-ups of trees
A Grzesik, O Janzer, ZL Nagy
arXiv preprint arXiv:1904.07219, 2019
82019
Identifying codes and searching with balls in graphs
Y Kim, M Kumbhat, ZL Nagy, B Patkós, A Pokrovskiy, M Vizer
Discrete Applied Mathematics 193, 39-47, 2015
82015
Coupon-coloring and total domination in Hamiltonian planar triangulations
ZL Nagy
Graphs and Combinatorics 34 (6), 1385-1394, 2018
72018
Supersaturation of C4: From Zarankiewicz towards Erdős–Simonovits–Sidorenko
ZL Nagy
European Journal of Combinatorics 75, 19-31, 2019
62019
Generalizing Erdős, Moon and Moser's result—The number of k-dominating independent sets
ZL Nagy
Electronic Notes in Discrete Mathematics 61, 909-915, 2017
52017
Transversals in generalized Latin squares
J Barát, ZL Nagy
arXiv preprint arXiv:1701.08220, 2017
52017
Permutations over cyclic groups
ZL Nagy
European Journal of Combinatorics 41 (C), 68-78, 2014
52014
Spreading linear triple systems and expander triple systems
ZL Blázsik, ZL Nagy
European Journal of Combinatorics 89, 103155, 2020
32020
Unified approach to the generalized Tur\'an problem and supersaturation
D Gerbner, ZL Nagy, M Vizer
arXiv preprint arXiv:2008.12093, 2020
32020
On the number of maximal intersecting k-uniform families and further applications of Tuza's set pair method
ZL Nagy, B Patkós
Electronic J. Combinatorics. 22 (1), P1.83, 2015
32015
Short minimal codes and covering codes via strong blocking sets in projective spaces
T Héger, ZL Nagy
arXiv preprint arXiv:2103.07393, 2021
22021
Partition dimension of projective planes
ZL Blázsik, ZL Nagy
European Journal of Combinatorics 65, 37-44, 2017
22017
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20